I have been prescribed 1mg xanax xr twice a day, and 300mg gabapectin twice a day. I am a little nervous about taking it as i saw there were drug interactions on eppocrates for cns depression and addiction. currently i have only been taking 1mg xanax xr twice a day and 300mg, but am supposed to up my does of gabapentin yesterday. i started to have light green stool yesterday... honestly i dont know if its just something i ate or if i should worry, or if i should go to the 600mg a day gabapentin... obviously you can see from what im being prescribed i have pretty bad anxiety issues. so this is driving me crazy.
i used to be on Pristiq 100mg a day and xanax .5 once a day, but the pristiq if i forgot it for more than 10min after i was supposed to take it i got a severe headache that took hours to go away. so i asked to be weaned off of it (worst experiance ever)
hopefully someone can give me some expert experience on my concern